Research Repository

Browse by Author: Rostamian Delavar, M

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Rostamian Delavar, M, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and De La Sen, M (2019) Hermite–Hadamard’s trapezoid and mid-point type inequalities on a disk. Journal of Inequalities and Applications, 2019. ISSN 1025-5834

Rostamian Delavar, M and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) Weighted trapezoidal inequalities related to the area balance of a function with applications. Applied Mathematics and Computation, 340. pp. 5-14. ISSN 0096-3003

Rostamian Delavar, M, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and De La Sen, M (2018) Estimation type results related to Fejér inequality with applications. Journal of Inequalities and Applications, 2018. ISSN 1025-5834

Rostamian Delavar, M and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Two mappings in connection to Fejér inequality with applications. Mathematical Inequalities and Applications, 21 (4). pp. 1111-1123. ISSN 1331-4343